# SDR FDEA201606222108

- Difficulty date: June 22, 2016
- Submitted: June 23, 2016
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 63,532 hours, 25,787 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH 10,000 FT, EXPERIENCED A FUME EVENT.  PACKS 1 & 3 ON, PACK 2 OFF.  VERY STRONG DIRTY SOCKS ODOR, LASTED 6 TO 8 MINUTES.  
OCCURRRED 10 MIN, 11,000 FT TO GROUND.  R & R PACKS NR 1 AND NR 3 COALESCER BAG IAW AMM 21-54-03-2.  CHECKS GOOD.  NO LEAKS NOTED AT THIS TIME.  RAN APU/PACKS 1 & 3 IAW JRH FOR 15 MINUTES WITH NO ODOR DETECTED.  ACFT OK TO CONTINUE.
